# SDR UPS06146047

- Difficulty date: January 25, 2006
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Engine: Pwa PW4158
- System (JASC): 2550 · Cargo Compartments
- Part: Curtain
- Condition: Torn
- Location: Cargo Barrier
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BARRIER CURTAIN IN LWR CARGO BULK COMPARTMENT IS BADLY TORN.  REMOVED AND REPLACED BULK COMPARTMENT BARRIER CURTAIN.
